Reactive Arthritis or HIV-Associated Arthropathy: Is It Important to Differentiate Them?
Аннотация
Although human immunodeficiency virus (HIV)-associated arthropathy is the most frequently described joint syndrome, the spectrum of its clinical manifestations is poorly known, and it is difficult to distinguish it from reactive arthritis (ReA). Knowing how to differentiate these two conditions has major implications regarding their prognosis and treatment. We present the case of an adult patient with a history of HIV infection with adequate virological control and good adherence to antiretroviral treatment, which began with an acute clinical picture consisting of additive asymmetric oligoarthritis with subsequent transition to symmetric polyarthritis predominantly in the upper extremities, initially attributed to ReA. Finally, his immunoserological profile was determined with negative results for rheumatoid factor, anti-citrulline antibodies, and human leukocyte antigen B27, achieving complete resolution of joint symptoms five weeks after treatment with nonsteroidal anti-inflammatory drugs, hydroxychloroquine, and intermediate doses of glucocorticoids, establishing the diagnosis of HIV-associated arthropathy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.